Health Care Articles
|Home||Health Basics Articles||Health Problems Articles||Diseases Treatment||Rare Diseases||Home Remedies||Contact Us|
Isoniazid Toxicity - Symptoms and Treatment
Isoniazid is an antimicrobial that has been used as a first-line agent for prophylaxis and treatment of tuberculosis since 1952. Tuberculosis is an infectious diseased caused by a bacterium. Once the infection is acquired, it usually remains dormant in the lungs. Later, the infection may become active in the lungs and sometimes spreads throughout the body.
Patients with a tuberculosis skin test that has recently become abnormal (demonstrating recent infection with tuberculosis) but a normal chest x-ray (demonstrating inactive infection) are given INH alone for 6-9 months. Patients with active disease are put on a regimen of INH combined with other antituberculous medications. Because of errors in dosage or intentional overdose, life-threatening toxicity may result.
Causes of Isoniazid Toxicity
Find common causes and risk factors of Isoniazid Toxicity:
|Copyright © Health-Care-Articles.info||Catch our new Health Care Blog|